# SDR CA960227008

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Part number: 46652
- Condition: Cracked
- Location: Mlg
- Part time: 12,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK WAS FOUND IN THE INNER RADIUS OF THE MAIN LANDING GEAR DOOR HINGE. THIS PART IS COVERED BY SB 682 AND AD 80-26-05. SUBMITTER STATES THAT THIS IS THE FIRST TIME THIS HAS BEEN FOUND IN 7000 HOURS  OF OPERATIONS.
